A numerical approach based on ln-shifted Legendre polynomials for solving a fractional model of pollution

The model of pollution for a system of 3 lakes interconnected by channels is extended using Caputo-Hadamard fractional derivatives of different orders alpha(i) is an element of (0, 1), i = 1, 2, 3. A numerical approach based on ln-shifted Legendre polynomials is proposed to solve the considered fractional model. No discretization is needed in our approach. Some numerical experiments are provided to illustrate the presented method.

Authors
Jleli M.1 , Kirane M. 2, 3, 4 , Samet B. 1
Publisher
John Wiley and Sons Ltd
Number of issue
18
Language
English
Pages
7356-7367
Status
Published
Volume
40
Year
2017
Organizations
  • 1 King Saud Univ, Coll Sci, Dept Math, Riyadh 11451, Saudi Arabia
  • 2 Univ La Rochelle, LaSIE, Fac Sci & Technol, Ave M Crepeau, F-17042 La Rochelle, France
  • 3 RUDN Univ, 6 Miklukho Maklay St, Moscow 117198, Russia
  • 4 King Abdulaziz Univ, Fac Sci, Nonlinear Anal & Appl Math NAAM Res Grp, Dept Math, Jeddah 21589, Saudi Arabia
Keywords
Caputo-Hadamard fractional derivative; fractional model of pollution; Legendre polynomials; ln-shifted; numerical solution; system of lakes
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/9172/
Share

Other records